Recursive Functions and Regressive Isols.
Mathematica Scandinavica, Tome 15 (1964), pp. 29-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__15_165886,
author = {J. Barrack},
title = {Recursive {Functions} and {Regressive} {Isols.}},
journal = {Mathematica Scandinavica},
pages = {29--42},
year = {1964},
volume = {15},
zbl = {0148.24701},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__15_165886/}
}
J. Barrack. Recursive Functions and Regressive Isols.. Mathematica Scandinavica, Tome 15 (1964), pp. 29-42. http://geodesic.mathdoc.fr/item/MS2_1964__15_165886/